RN Pharm Online 2013 B Flashcards Preview

Nursing II > RN Pharm Online 2013 B > Flashcards

Flashcards in RN Pharm Online 2013 B Deck (19):
1

What should the nurse report to the provider of a pt on gentamicin?

Tinnitus
“I have to turn the volume up to hear”

2

Pt is taking sumatriptan. What should pt monitor and report to provider?
- chest pain
- white patches on tongue
- Bruising
- Insomnia

Chest pain

3

Pt is taking zidovudine. What should the nurse monitor?
- Magnesium
- Serum albumin
- Serum creatinine
- Hemoglobin

Hemoglobin

4

Teaching for profiled epinephrine injector:

Massage site for 10 seconds after injection

5

Teaching for trimethoprim/sulfamethoxazole:

Drink 8 - 10 glasses of water daily

6

Pt scheduled for intravenous pyelography. Which food allergy placed pt at risk for an allergic reaction to the contrast medium?

Shrimp

7

Antidote for diazepam

Flumazenil

8

What hx should concern the nurse on a pt about to start timolol?

Hx of bradycardia

9

A contraindication for ciprofloxacin:
- Tendonitis, so haven’t been able to exercise
- Been a preschool teacher for 3 yrs
- Take medicine for thyroid
- Allergy to sulfa

Tendonitis

10

What should the pt monitor and report to provider who is taking lisinopril?
- Blurred vision
- Headache
- Facial flushing
- Dry cough

Dry cough

11

If pt is allergic to penicillin, they may also have a hypersensitivity to:
- Cephalexin
- Digoxin
- Metronidazole
- Probenecid

Cephalexin a Cephalosporin

12

What indicates atenolol has been effective?
- Increased urinary output
- Decreased inflammation
- Decreased BP
- Increased libido

Decreased BP

13

Enlapril and spironolactone, should monitor:
- Hypokalemia
- Hyperkalemia
- Hypocalcemia
- Hypercalcemia

Hyperkalemia

14

Amitriptyline, pt should report which AE?
- Diarrhea
- Cough
- Urinary retention
- Decreased libido

Urinary retention

15

What indicated pegfilgrastim for cancer has been effective?
- Increased hemoglobin
- Increased platelets
- Increased potassium levels
- Increased WBC count

Increased WBC count

16

What med should nurse adm for a pt receiving tx for opioid addiction?
- Bupropion
- Disulfiram
- Methadone
- Modafinil

Methadone

17

What should nurse include in teaching for a pt taking warfarin:
- Return to lab in 1 month for coagulation test
- Maintain legs in dependent position when sitting
- Increase intake of vit K-rich foods
- Report stools that appear black to provider

Report stools that appear black to provider

18

What med should the doctor discontinue it pt is starting lithium?
- Aspirin
- Ibuprofen
- Ranitidine
- Cetirizine

Ibuprofen

19

Pt experienced cardiogenic shock and receiving dopamine. Which finding indicates med effective?
- Increased pulse
- Decreased urinary output
- Decreased HR
- Increased respirations

Increased BP